- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (1)
- Authors
- Khiari, Leila; Boudjedaa, Tahar; Makhlouf, Abdenacer; Tayeb Meftah, Mohammed
- Contact information
- Khiari, Leila: LRPPS, University Kasdi Merbah Ouargla, Algeria; ; Boudjedaa, Tahar: University of Jijel Jijel, Algeria; ; Makhlouf, Abdenacer: University of Haute Alsace Mulhouse, France; ; Tayeb Meftah, Mohammed: LRPPS, University Kasdi Merbah Ouargla, Algeria;
- Keywords
- Berry’s phase; noncommutative phase space; coupled oscillators
- Abstract
The purpose of this paper is the description of Berry’s phase, in the Euclidean Path Integral formalism, for 2D quadratic system: two time dependent coupled harmonic oscillators. This treatment is achieved by using the adiabatic approximation in the commutative and noncommutative phase space
- Pages
- 58–70
- DOI
- 10.17516/1997-1397-20-13-1-58-70
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/129897
Journal of Siberian Federal University. Mathematics & Physics / Berry Phase for Time-Dependent Coupled Harmonic Oscillators in the Noncommutative Phase Space via Path Integral Techniques
Full text (.pdf)